MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP HCV (AHCV) ASSAY; HEPATITIS C VIRUS (ANTI-HCV) ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP HCV (AHCV) ASSAY; HEPATITIS C VIRUS (ANTI-HCV) ASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has completed the investigation into two alleged (b)(6) advia centaur xp (b)(6) samples.There was no sample available for testing therefore root cause can not be determined.Furthermore there is no medical history to support the patients were previously infected other than an alternate method positive result (alternate method unknown/actual result not provided).Without medical history or testing we are unable to provide a plausible root cause for this alleged discrepancy as the alternate platform may have been a (b)(6).In house data was reviewed and all medical decision pools, patient panels and qc members results as intended.Based on the investigation, no product problem was identified.No further evaluation of the device is required.The instruction for use (ifu) in the limitations section states the following: "the results from this or any other diagnostic kit should be used and interpreted only in the context of the overall clinical picture.A negative test result does not exclude the possibility of exposure to (b)(6)." "the calculated values for (b)(6) in a given specimen as determined by assays from different manufacturers can vary due to differences in assay methods and reagent specificity.The results reported by the laboratory to the physician must include the identity of the assay used.Values obtained with different assay methods cannot be used interchangeably.The reported antibody level cannot be correlated to an endpoint titer." "the performance of the assay has not been established for populations of immunocompromised or immunosuppressed patients." "heterophilic antibodies in human serum can react with reagent immunoglobulins, interfering with in vitro immunoassays.11 patients routinely exposed to animals or to animal serum products can be prone to this interference and anomalous values may be observed.Additional information may be required for diagnosis." mdr 1219913-2019-00205 was filed for the same event ((b)(6) 2019 result).Mdr 1219913-2019-00211 was filed for the same event ((b)(6) 2019 result).Mdr 1219913-2019-00212 was filed for the same event ((b)(6) 2019 result).
 
Event or Problem Description
Customer stated that two patients were run on 2 separate occasions with (b)(6) results with the advia centaur xp (b)(6) assay.This customer performs testing for pharmaceutical companies.Complaint information indicated that the patient has a history of (b)(6) and resulted (b)(6) at a local laboratory, but results are not available.It is unknown if patient treatment was altered or prescribed.There was no report of adverse health consequences due to the (b)(6) result.

Brand Name
ADVIA CENTAUR XP HCV (AHCV) ASSAY
Common Device Name
HEPATITIS C VIRUS (ANTI-HCV) ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key9185198
Report Number1219913-2019-00210
Device Sequence Number2459655
Product Code MZO
UDI-Device Identifier00630414473161
UDI-Public00630414473161
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model NumberN/A
Device Catalogue Number10309061
Device Lot Number062314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1